# SDR QXEA0000470

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 2150 · Cabin Cooling System
- Part: Nr 2 Pack
- Condition: Leaking
- Location: Acm Bay
- Component: Garrett
- Stage of operation: CL
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EN ROUTE, F/A REPORTED SMOKE IN THE CABIN ON CLIMB THROUGH 7000 FEET, SMOKE DISSIPATED.  FURTHER IN CLIMB, SMOKE AND FUMES REAPPEARED.  FLIGHT CREW EXPERIENCED CABIN PACK VIBRATION.  FOLLOWED EMERGENCY CHECK LIST AND DEACTIVATED CABIN PACK SYSTEM.  DIVERTED TO YKM.  AIRCRAFT LANDED WITHOUT INCIDENT.  MX INSPECTED ENG, APU AND CSD OIL LEVELS AND ALL NORMAL. INSPECTED NR 1 AND NR 2 HYD SYSTEM FLUID LEVELS, ALL NORMAL.  INSPECTED NR 1 AND NR 2 A/C PACKS OIL LEVELS, NR 1 WAS NORMAL BUT NR 2 WAS LOW.  RAN NR 1 AND NR 2 A/C PACKS WITH APU AIR, NOTICED BURNT SMELL FOR NR 2 PACK.  PLACED NR 2 A/C PACK ON MEL.  RETURNED A/C TO SERVICE.
